# SDR DALA2024110510650

- Difficulty date: November 5, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N356DN
- Make and model: Airbus A321-213
- Aircraft serial: 8279
- Aircraft time: 19,006 hours, 8,209 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3056, SEAT EMERGENCY LIGHTS INOP @ ROWS 11-14 CBA. CORRECTIVE ACTION: REPLACED EPSU AND BATTERY, OPS CHECK GOOD REF A321 AMM 33-51. (LP 6470975)
